My 2 year old son has had a nasty head cold for 3 days, it went through the whole family. Congested, runny nose, low grade fever, coughing the whole shot. The other night he ate spigetti for the first time and broke out into a rash on his belly and around his neck and chin. Called the doc, gave the benedryll and watched him, all good by morning. Ok this is where it gets confusing. The next day he develops nasty pink eye. Then that night after vomiting his yogurt and butter and jelly sandwich (cough induced vomit), he gets the rash again. It happened about the same time the night before and there stops the similarities. This last nights rash was worse though, back, chest, ankles, wrists neck and cheeks. Soaps havent changed, no new cloths, or meds. Cant figure it out and am worried that if it happens again how bad will the rash be this time. Oh it did go away again by morning with the benedryll. Any idea's?
I saw your posting from 4/1/08 and have a similar problem with my daughter. She is 3 years old and had a cold, pink eye, and the beginning of an ear infection. She is currently being treated with amox. She now has had hives for the past week that appear every night and resolve by morning after taking benadrhyl. I am 99% the meds are not the cause as she had hives prior to being subscribed. Your story sounds very similar and I was just wonder what was the out come or cause for your sons hives?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.